MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA TIBIAL IMPACTOR, SOLID HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBAL TKA TIBIAL IMPACTOR, SOLID HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBAL TKA TIBIAL IMPACTOR, SOLID HANDLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-613-93 would not hold reduction and would not fully lock during a tka procedure.The case was completed by using a new ar-613-93.After putting the set away, the facility noticed that an ar-623-36 was noted to be "chewed up" on one edge.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed, the impactor was found to be damaged and missing a piece.The anvil was also worn due to impaction.The cause of the broken piece is undetermined, however a likely cause is user-applied mechanical forces.
 
Event or Problem Description
On 09/30/2021, it was reported by a sales representative via sems that an ar-613-93 would not hold reduction and would not fully lock during a tka procedure.The case was completed by using a new ar-613-93.After putting the set away, the facility noticed that an ar-623-36 was noted to be "chewed up" on one edge.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative

Brand Name
IBAL TKA TIBIAL IMPACTOR, SOLID HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12770423
Report Number1220246-2021-03887
Device Sequence Number11922005
Product Code LXH
UDI-Device Identifier00888867229938
UDI-Public00888867229938
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA TIBIAL IMPACTOR, SOLID HANDLE
Device Catalogue NumberAR-623-36
Device Lot Number37621547
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown